# SDR DALA2021040902105

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 984-1053 L23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23L IS CORRODED FROM STA 984 TO 1053. NRC 031-0022:5310-2014/012 00468: MAINTENANCE REPLACED THE LONGERON SECTION PER DWG #5936021 AND B717 SRM 53-00-05-2R-2 REPAIR 2. (LP #1776850)
